# SDR 96ZZZX1644

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17ZR
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 6120 · Propeller Controlling System
- Part: Contl Linkage
- Condition: Out Of Adjust
- Location: Rt Prop Gov
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TLH/TLH - FLT 382 - PILOT REPORT:  ON TEST FLIGHT, SHUT DOWN RIGHT ENGINE DUE TO LOW TORQUE.  MAINTENANCE:  ADJUSTED RIGHT PROPELLER RIGGING FOR CONTINUED SERVICE PRIMARY PROPELLER GOVERNOR, PN 8210212D, INSTALLED PRIOR TO TEST FLIGHT.
